Beta Blockers, Could It Be the Reason for Tinnitus?

Discussion in 'Support' started by Zaid, May 20, 2015.

tinnitus forum
    1. Zaid

      Zaid Member

      Location:
      Dubai
      Tinnitus Since:
      19/04/2015
      Cause of Tinnitus:
      Unknown until now
      I started to have palpitations early this yes due to anexity lead by bad life style habits..heavily smoking, drinking coffee 24/7 and working all day and night.....

      As a result, I have been taking nebilet 5mg on a daily basis for three months...

      Before my T onset by a week (21st of April 2015) ! I started to feel terrible pressure in my neck arteries, nose and head during my workouts.

      So does anyone have experienced the same or heard or believe that beta blockers might result in T ? Should I stop them ?

      My T is quiet tonal but not pulsative and I don't have any hearing loss or never issues as per the test results.
       
      • Useful Useful x 1
    2. linearb
      Psychedelic

      linearb Member Hall of Fame

      Location:
      East Coast USA
      Tinnitus Since:
      1998
      I have read that beta blockers can cause pulsing T. Maybe they can cause the other kind, too. If so, there's a good chance it will get better if you stop taking them. Definitely talk to your doctor.
       
      • Like Like x 1
    3. I who love music
      Cheerful

      I who love music Member

      Location:
      Michigan
      Tinnitus Since:
      mid seventies
      I've had issues with my nerves and circulatory system, and breathing too, taking beta and alpha blockers. Calcium channel blockers work best for me to reduce my pulse, anxiety, and BP. I reported problems to my doctor since it can be dangerous to stop taking some medicine without the doctor's approval.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.